RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 154, Number 2  


On the 85th birthday of Academician V. S. Vladimirov
Local gauge-invariant infrared regularization of Yang–Mills theory
A. A. Slavnov
213
Noncommutative unitons
A. V. Domrin
220
Toward a vertex operator construction of quantum affine algebras
S. E. Klevtsov
240
Classification of integrable Vlasov-type equations
A. V. Odesskii, M. V. Pavlov, V. V. Sokolov
249
Superposition formulas for integrable vector evolution equations
M. Yu. Balakhnev
261
Variational Poisson–Nijenhuis structures for partial differential equations
V. A. Golovko, I. S. Krasil'shchik, A. M. Verbovetsky
268
Explicit computations of low-lying eigenfunctions for the quantum trigonometric Calogero–Sutherland model related to the exceptional algebra $E_7$
J. Fernández-Núñez, W. Garcia Fuertes, A. M. Perelomov
283
Korteweg–de Vries hierarchy as an asymptotic limit of the Boussinesq system
S. A. Kordyukova
294
Toda lattice with a special self-consistent source
G. U. Urazboev
305
Nonlinear algebra and Bogoliubov's recursion
A. Yu. Morozov, M. N. Serbin
316
Higher-spin conformal currents in Minkowski space
M. A. Vasiliev, O. A. Gelfond, E. D. Skvortsov
344
Two-loop calculations of the matrix $\sigma$-model effective action in the background field formalism
A. A. Bagaev
354
Finiteness of the discrete spectrum of the Schrödinger operator of three particles on a lattice
M. I. Muminov
363
Theory of superfluidity in a polariton system
Yu. E. Lozovik, A. G. Semenov
372
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019